Number of the records: 1  

Order Convergence and Order Topology on a Poset

  1. Title statementOrder Convergence and Order Topology on a Poset
    Main entry-name Olejček, Vladimír, 1946- (Author) - FEI Ústav informatiky a matematiky
    In International Journal of Theoretical Physics. -- Vol. 38, Iss. 2 (1999), s.557-561
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    References (2) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    199919990.474Q3Q341
    article

    article

Number of the records: 1